Affine Grassmannians

Research output: Contribution to journalArticleAcademicpeer-review

9 Citations (Scopus)


Let P be a projective space and consider a geometric hyperplane H of the Grassmannian of k-dimensional subspaces of P, where k is some integer. We give a diagram-theoretic characterization of the affine Grassmann geometry of all the subspaces of P containing or contained in a member of the complement of H.
Original languageEnglish
Pages (from-to)289-304
Number of pages16
JournalJournal of Combinatorial Theory, Series A
Issue number2
Publication statusPublished - 1995


Dive into the research topics of 'Affine Grassmannians'. Together they form a unique fingerprint.

Cite this